MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Contour VL?; stent, ureteral

BOSTON SCIENTIFIC CORPORATION Contour VL?; stent, ureteral
Model Number M0061801550
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft break.
 
Event or Problem Description
It was reported that, during stent insertion a contour was used prior to procedure.It was determined that it was broken in half and no longer be used.The procedure was completed via alternative device used.There were no patient complications as a result of this event.
 
Event or Problem Description
 
Event or Problem Description
It was reported that, during stent insertion a contour was used prior to procedure.It was determined that it was broken in half and no longer be used.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft break.Block h11: the device was not returned for analysis; therefore, no physical of the product could be performed.However, the customer provided a photo in which the device appears to have the shaft detached approximately at the middle being able to confirm the reported issue.A review of the device history record (dhr) was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of stent shaft break was defined in the risk documentation and is documented accordingly.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.Therefore, based on the available information, the most probable cause is adverse event related to procedure, since the reported adverse event is consistent with procedural factors and there is no evidence from the manufacturing review to indicate that the device contributed to the event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft break.Block h11: the contour stent was returned for analysis.During the inspection it was found that the stent shaft detached, which confirm the reported event.Based on the most relevant information of the complaint event description, device analysis and including the product record review results, the device meets all manufacturing specifications required and passed all the controls and inspections, no abnormalities were reported during the assembly process.A review of the device history record (dhr) was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of stent shaft break was defined in the risk documentation and is documented accordingly.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.Therefore, all compiled information on this investigation determines that the most probable cause is adverse event related to procedure since the adverse event occurred during the procedure and the device had no influence on the event.Correction to block h6 evaluation method code, have been updated.

Brand Name
Contour VL?
Common Device Name
stent, ureteral
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25806651
Report Number2124215-2026-37517
Device Sequence Number9054944
Product Code FAD
UDI-Device Identifier08714729058410
UDI-Public(01)08714729058410(17)281120(10)38019609
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061801550
Device Catalogue NumberM0061801550
Device Lot Number0038019609
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/06/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Supplement Date Received by Manufacturer07/22/2026
08/18/2026
Initial Report FDA Received Date07/13/2026
Supplement Report FDA Received Date08/18/2026
09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown